Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Hypoelliptic convolution equations in $ K'_p$, $ p>1$


Authors: G. Sampson and Z. Zieleźny
Journal: Trans. Amer. Math. Soc. 223 (1976), 133-154
MSC: Primary 46F10; Secondary 47G05
DOI: https://doi.org/10.1090/S0002-9947-1976-0425607-8
MathSciNet review: 0425607
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We consider convolution equations in the space $ {K'_p},p > 1$, of distributions which ``grow'' no faster than $ \exp (k\vert x{\vert^p})$ for some constant k.

Our main result is a complete characterization of hypoelliptic convolution operators in $ {K'_p}$ in terms of their Fourier transforms.


References [Enhancements On Off] (What's this?)

  • [1] L. Ehrenpreis, Solution of some problems of division, IV. Invertible and elliptic operators, Amer. J. Math. 82 (1960), 522-588. MR 22 #9848. MR 0119082 (22:9848)
  • [2] G. I. Èskin, Generalization of the Paley-Wiener-Schwartz theorem, Uspehi Mat. Nauk 16 (1961), no. 1 (97), 185-188; English transl., Amer. Math. Soc. Transl. (2) 28 (1963), 187-190. MR 24 #A978; 28 #426. MR 0131124 (24:A978)
  • [3] M. Hasumi, Note on the n-dimensional tempered ultra-distributions, Tôhoku Math. J. (2) 13 (1961), 94-104. MR 24 #A1607. MR 0131759 (24:A1607)
  • [4] L. Hörmander, Hypoelliptic convolution equations, Math. Scand. 9 (1961), 178-184. MR 25 #3265. MR 0139838 (25:3265)
  • [5] L. Schwartz, Séminaire de Schwartz 1953/54. Produits tensoriels topologiques d'espaces vectoriels topologiques. Espaces vectoriels topologiques nucléaires, Secrétariat mathématique, Paris, 1954. MR 17, 764.
  • [6] -, Théorie des distributions. Tomes I, II, Actualités Sci. Indust., nos. 1091, 1122, Hermann, Paris, 1950, 1951. MR 12, 31; 833.
  • [7] Z. Zieleźny, Hypoelliptic and entire elliptic convolution equations in subspaces of the space of distributions. I, Studia Math. 28 (1966/67), 317-332. MR 36 #5528. MR 0222476 (36:5528)
  • [8] -, Hypoelliptic and entire elliptic convolution equations in subspaces of the space of distributions. II, Studia Math. 32 (1969), 47-59. MR 40 #1773. MR 0248521 (40:1773)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46F10, 47G05

Retrieve articles in all journals with MSC: 46F10, 47G05


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1976-0425607-8
Article copyright: © Copyright 1976 American Mathematical Society

American Mathematical Society